Revista Matemática Iberoamericana
Full-Text PDF (264 KB) | Metadata | Table of Contents | RMI summary
Published online: 2013-12-15
Some two-dimensional extensions of Bougerol’s identity in law for the exponential functional of linear Brownian motionJean Bertoin, Daniel Dufresne and Marc Yor (1) Universität Zürich, Switzerland
(2) University of Melbourne, Melbourne, Australia
We present a two-dimensional extension of an identity in distribution due to Bougerol  that involves the exponential functional of a linear Brownian motion. Even though this identity does not extend to the level of processes, we point out further striking relations in this direction.
Keywords: Brownian motion, exponential functional, Bougerol’s identity, local time, Bessel processes
Bertoin Jean, Dufresne Daniel, Yor Marc: Some two-dimensional extensions of Bougerol’s identity in law for the exponential functional of linear Brownian motion. Rev. Mat. Iberoamericana 29 (2013), 1307-1324. doi: 10.4171/RMI/758